# SDR YENA2024052800785

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 10,440 hours, 1,537 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fms
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) ' NO POSITION ON FMS 2 ATTEMPTED RESET UNSUCCESSFUL ( FLIGHT MANAGEMENT SYSTEM (FMS) 2) FMS2 ); FMGC 1 AND 2 RERACK C/O IAW 22-83-34. AFS OP TEST C/O IAW 22-96-00. MDDR 547933 CLOSED. MCC NOTIFIED.'
